Convexity on unions of sets
Compositio Mathematica, Tome 42 (1980) no. 3, p. 391-400
@article{CM_1980__42_3_391_0,
     author = {Sierksma, Gerard},
     title = {Convexity on unions of sets},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {391-400},
     zbl = {0454.52001},
     mrnumber = {607378},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_391_0}
}
Sierksma, Gerard. Convexity on unions of sets. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 391-400. http://www.numdam.org/item/CM_1980__42_3_391_0/

[1] J. Eckhoff: Der Satz von Radon in Konvexen Produktstrukturen I. Monatshefte für Math. 72 (1968) 303-314. | MR 233285 | Zbl 0159.51701

[2] J. Eckhoff: Der Satz von Radon in Konvexen Produktstrukturen II. Monatshefte für Math. 73 (1969) 17-30. | MR 243427 | Zbl 0174.53701

[3] J. Eckhoff: Radon's Theorem Revisited. Proc. des Géométrie Symp. Siegen 1978, Birkhauser Verlag Basel. | Zbl 0445.52009

[4] R. Hammer: Beziehungen zwischen den Sätzen von Radon, Helly und Caratheodory bei axiomatischen Konvexitäten. Abhandlungen aus dem Math. Sem. der Univ. Hamburg 46 (1977) 3-24. | MR 500562 | Zbl 0367.52009

[5] R.E. Jamison: A General Theory of Convexity. Doct. Diss., Univ. of Washington, Seattle, 1974.

[6] D.C. Kay and E.W. Womble: Axiomatic Convexity Theory and Relationships between the Carathéodory, Helly and Radon numbers. Pacific J. of Math. 38 (1971) 471-485. | MR 310766 | Zbl 0235.52001

[7] F.W. Levi: On Helly's Theorem and the Axioms of Convexity. J. Indian Math. Soc. 15 (1951) 65-76. | MR 43487 | Zbl 0044.19101

[8] G. Sierksma: Carathéodory and Helly numbers of Convex Product Structures. Pacific J. of Math. 61 (1975) 275-282. | MR 397562 | Zbl 0301.52002

[9] G. Sierksma: Axiomatic Convexity Theory and the Convex Product Space. Doct. Diss., Univ. of Groningen, 1976. | Zbl 0336.52001

[10] G. Sierksma: Relationships between Carathéodory, Helly, Radon and Exchange numbers of Convexity Spaces. Nieuw Arch. voor Wisk. (3), XXV (1977) 115-132. | MR 514026 | Zbl 0354.52005